# SDR 96ZZZX3241

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N631KC
- Make and model: Stbros SD360
- Aircraft serial: SH3407
- System (JASC): 7120 · Engine Mount Section
- Part: Support Tube
- Part number: SD3510005E
- Condition: Corroded
- Location: Eng Lt Otbd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAJOR MODIFICATION OF AIRCRAFT, FOUND CORROSION INSIDE LEFT LOWER OUTBOARD ENGINE SUPPORT TUBE WHERE TUBE JOINS FOOT MOUNT.  CORROSION IS PITTED AREA ONE INCH BY ONE INCH.  CORROSION MAY BE FROM WATER.
